Alert archive / California / Gale Watches in 2018

Gale Watch 18, NWS Eureka, CA

May 26, 2018

NWS Eureka, CA issued this gale watch at May 26, 2018, 2:17 AM PDT. It took effect at May 27, 2018, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 26, 2018, 2:17 AM PDT (09:17 UTC)
In effect from
May 27, 2018, 5:00 PM PDT
Expired
May 26, 2018, 9:11 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

555 
WHUS76 KEKA 260917
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
217 AM PDT Sat May 26 2018

PZZ470-261730-
/O.EXB.KEKA.SC.Y.0053.180527T0000Z-180528T0000Z/
/O.NEW.KEKA.GL.A.0018.180528T0000Z-180530T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
217 AM PDT Sat May 26 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM PDT SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY
AFTERNOON...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 5 PM this afternoon to 5 PM PDT
Sunday. A Gale Watch has also been issued. This Gale Watch is in
effect from Sunday afternoon through Tuesday afternoon. 

* WINDS...North 15 to 25 kt with occasional gusts to 35 kt. Winds
  will increase to gale force Sunday night.
 
* WAVES/SEAS...6 to 8 feet at 7 seconds through Saturday, building
  Sunday into early next week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ475-261730-
/O.EXT.KEKA.SC.Y.0053.000000T0000Z-180528T0000Z/
/O.NEW.KEKA.GL.A.0018.180528T0000Z-180530T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
217 AM PDT Sat May 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY
AFTERNOON...

The National Weather Service in Eureka has issued a Gale Watch,
which is in effect from Sunday afternoon through Tuesday
afternoon. 

* WINDS...North 15 to 25 kt with occasional gusts to 35 kt. Winds
  will increase to gale force Sunday night. 

* WAVES/SEAS...6 to 8 feet at 7 seconds through Saturday, building
  Sunday into early next week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ455-261730-
/O.EXT.KEKA.SC.Y.0054.000000T0000Z-180528T0000Z/
Cape Mendocino to Pt Arena out 10 nm-
217 AM PDT Sat May 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WINDS...Northwest 15 to 25 kt with occasional gusts to 35 kt.
 
* WAVES/SEAS...6 to 8 feet at 7 seconds through Saturday, building
  Sunday into early next week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
3 follow-up statements
617 
WHUS76 KEKA 261609
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
909 AM PDT Sat May 26 2018

PZZ475-270015-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-180528T0000Z/
/O.CON.KEKA.GL.A.0018.180528T0000Z-180530T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
909 AM PDT Sat May 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
TUESDAY AFTERNOON...

* WINDS...North 15 to 25 kt with occasional gusts to 35 kt. 
  Winds will increase to gale force Sunday night. 

* WAVES/SEAS...6 to 8 feet at 7 seconds through Saturday, 
  building Sunday into early next week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ470-270015-
/O.CON.KEKA.SC.Y.0053.180527T0000Z-180528T0000Z/
/O.CON.KEKA.GL.A.0018.180528T0000Z-180530T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
909 AM PDT Sat May 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM PDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
TUESDAY AFTERNOON...

* WINDS...North 15 to 25 kt with occasional gusts to 35 kt. 
  Winds will increase to gale force Sunday night. 

* WAVES/SEAS...6 to 8 feet at 7 seconds through Saturday, 
  building Sunday into early next week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ455-270015-
/O.CON.KEKA.SC.Y.0054.000000T0000Z-180528T0000Z/
Cape Mendocino to Pt Arena out 10 nm-
909 AM PDT Sat May 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WINDS...Northwest 15 to 25 kt with occasional gusts to 35 kt.

* WAVES/SEAS...6 to 8 feet at 7 seconds through Saturday, 
  building Sunday into early next week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
934 
WHUS76 KEKA 262144
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
244 PM PDT Sat May 26 2018

PZZ450-270545-
/O.EXB.KEKA.SC.Y.0053.180528T0000Z-180530T1200Z/
Pt St George to Cape Mendocino out 10 nm-
244 PM PDT Sat May 26 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SUNDAY TO 5 AM PDT
WEDNESDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 5 PM Sunday to 5 AM PDT
Wednesday. 

* WINDS...North wind increasing to 15 to 25 kt with occasional
  higher gusts to 35 kt by Sunday evening. Strongest winds near
  Cape Mendocino.
  

* WAVES/SEAS...5 to 7 feet at 7 seconds, building into 8 to 10
  feet at 8 seconds by Sunday. Elevated seas will continue after
  that. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-270545-
/O.EXT.KEKA.SC.Y.0054.000000T0000Z-180530T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
244 PM PDT Sat May 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WINDS...Northwest 15 to 25 kt with occasional higher gusts.
  Strongest winds near Cape Mendocino.

* WAVES/SEAS...5 to 7 feet at 7 seconds, building into 8 to 10
  feet at 8 seconds by Sunday. Elevated seas will continue after
  that. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-270545-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-180528T0000Z/
/O.EXT.KEKA.GL.A.0018.180528T0000Z-180530T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
244 PM PDT Sat May 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...
...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

* WINDS...North 15 to 25 kt with occasional gusts to 35 kt. Winds
  will increase to gale force Sunday night and continue through
  first half of the work week.
  

* WAVES/SEAS...Around 7 feet at 7 seconds through tonight,
  building into 8 to 10 feet at around 9 seconds on Sunday. Seas
  will continue to build after that. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ470-270545-
/O.CON.KEKA.SC.Y.0053.180527T0000Z-180528T0000Z/
/O.EXT.KEKA.GL.A.0018.180528T0000Z-180530T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
244 PM PDT Sat May 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...
...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

* WINDS...North 15 to 25 kt with occasional gusts to 35 kt. Winds
  will increase to gale force Sunday night and continue through
  first half of the work week.

* WAVES/SEAS...Around 7 feet at 7 seconds through tonight,
  building into 8 to 10 feet at around 9 seconds on Sunday. Seas
  will continue to build after that. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
930 
WHUS76 KEKA 270411
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
911 PM PDT Sat May 26 2018

PZZ470-475-271215-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-180528T0000Z/
/O.UPG.KEKA.GL.A.0018.180528T0000Z-180530T1200Z/
/O.NEW.KEKA.GL.W.0021.180528T0000Z-180530T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
911 PM PDT Sat May 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 5 PM SUNDAY TO 9 AM PDT
WEDNESDAY...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect from 5 PM Sunday to 9 AM PDT Wednesday. The
Gale Watch is no longer in effect. 

* WINDS...North 20 to 30 kt with occasional gusts to 40 kt. Winds
  will remain elevated through the first half of the work week.
  

* WAVES/SEAS...Around 7 feet at 7 seconds through tonight,
  building into 8 to 10 feet around 9 seconds on Sunday. Seas 
  will continue to build through next week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-271215-
/O.EXT.KEKA.SC.Y.0054.000000T0000Z-180530T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
911 PM PDT Sat May 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY...

* WINDS...Northwest 15 to 25 kt with occasional gusts to 35 kt. 
  Strongest winds near Cape Mendocino. 

* WAVES/SEAS...6 to 8 feet at 7 seconds, building into 8 to 10 
  feet at 8 seconds by Sunday. Elevated seas will continue after 
  that. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-271215-
/O.EXT.KEKA.SC.Y.0053.180528T0000Z-180530T1600Z/
Pt St George to Cape Mendocino out 10 nm-
911 PM PDT Sat May 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM SUNDAY TO 9 AM
PDT WEDNESDAY...

* WINDS...North wind increasing to 15 to 25 kt with occasional
  higher gusts to 35 kt. Strongest winds near Cape Mendocino.
  

* WAVES/SEAS...5 to 7 feet at 7 seconds, building into 7 to 9 
  feet at 8 seconds by Sunday. Elevated seas will continue after 
  that.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at May 25, 2:42 PM PDT, 11 hours 35 minutes earlier.

Area forecast discussion, May 25, 2:42 PM PDT, 11 hours 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
242 PM PDT Fri May 25 2018

.SYNOPSIS...Showers will then dissipate tonight, with drier
conditions developing Sunday through the middle of next week. Much
warmer temperatures are likely across the interior Monday and
Tuesday, while a cooler marine airmass persists along the
immediate coast.

&&

.DISCUSSION...The upper level low centered over the San Francisco
Bay Area continues to bring showers to the area this afternoon.
Persistent cloud cover is expected to limit the potential for
thunderstorms this afternoon and evening.

High pressure starts to build in later tonight as the upper level
low starts to push off to the east late tonight and Saturday. As
this happens the subsidence will help to clear skies across both
the interior and along the coast through the morning on Saturday
Confidence is low on the timing of clearing, especially in the
near coastal areas of Humboldt county such as Blue Lake and
Kneeland. High temperatures inland will start to see some warming,
although highs will only top out in the upper 60s to low 70s.
Saturday night some fog and low clouds may return, but at this
point they are expected to be limited to areas around Humboldt
Bay.

Sunday and Monday high pressure builds into area and temperatures
warm dramatically. Highs in the 80s are expected on Sunday with
continued warming on Monday and highs in the 90s. Stratus and low
clouds are expected to be fairly minimal along the coast and in
the coastal river valleys with the best chance on the Humboldt
county coast.

Tuesday an upper level trough approaching the area will likely
increase the stratus along the coast. Temperatures inland will be
similar or slightly cooler, but the near coastal areas may see
more cooling. Wednesday and Thursday temperatures will continue to
cool as the upper level trough deepens over the west coast. There
is a slight chance for thunderstorms in Trinity county each
afternoon, although the potential looks fairly low.

Friday the trough starts to move out of the area and temperatures
may warm slightly as a brief period of high pressure builds in.
Over the weekend another trough may keep temperatures cooler. MKK

&&

.AVIATION...Easterly Steering flow from an upper low to the south
brought convection to the flying region today. Coastal weather
continued to be blanked by multiple low cloud decks as the marine
layer persisted. Therefore, Cigs and Vis were mostly in/out MVFR-
IFR this morning, even as mid-late morning SHRA & TSRA moved
across the coastal areas, producing VCTS at ACV's terminal. There
were numerous lightning strikes. EKA actually experience at
T-Storm between 7am & 8 AM. Pronounced convective activity started
early across the interior especially in Mendocino where VCTS was
reported around 2AM at UKI. Through the 24HR afternoon TAF period,
The plethora amount of clouds will persist across the region
through the night. Most showers will end by mid Saturday morning
if not earlier as the Low's influence decreases. Then the interior
will become mainly VFR. However, model data maintains a somewhat
consistent if not a little weaker marine layer at the coast
through morning. /TA

&&

.MARINE...Northerly winds have started to increase this
afternoon, particularly across offshore waters and near prominent
points and capes like Point Saint George and Cape Mendocino. Gusts
to 25 kt will be possible in these typical trouble spots this
afternoon and evening. Meanwhile, seas will build and become a bit
steeper, with a mix of northerly wind waves and northwest swell
and significant wave heights between 6 and 9 feet overall.

Winds will weaken slightly early Saturday, but mostly north of
Cape Mendocino, allowing steeper seas to settle for a brief
period. However, winds and steeper seas will continue south of the
Cape, and on Saturday night northerly winds will begin to
increase again across all waters. These winds will continue to
increase through Sunday, and by Sunday night Gale Force winds will
be a possibility. These strong northerly winds are expected to
continue through the remainder of the week as well, so mariners
should prepare for an extended period of large, steep, and
hazardous seas throughout the local waters. /BRC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
    Small Craft Advisory until 3 AM PDT Saturday for PZZ450.

     Small Craft Advisory until 3 AM PDT Saturday for PZZ470.

     Small Craft Advisory from 3 AM Saturday to 3 PM PDT Sunday for
     PZZ455.

     Small Craft Advisory until 3 PM PDT Sunday for PZZ475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, May 25, 3:04 AM PDT, 23 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
304 AM PDT Fri May 25 2018

CAZ102-105>108-110-111-113-261015-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southeastern Mendocino Interior-
304 AM PDT Fri May 25 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Thunderstorm development will be possible through this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-103-104-109-112-261015-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-Southwestern Mendocino Interior-
304 AM PDT Fri May 25 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Thunderstorms will be possible through this morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Gale Watches in California, 2018Every gale watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.